# SDR IPXA10563264

- Difficulty date: October 16, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misrepaired
- Location: Bs 323
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD ENTRY FLOOR PANEL REQUIRES FABRICATION IAW ENGINEERING TO ADD STEPCUTS AT AREAS TO ACCOUNT FOR REPAIR DOUBLERS AT LBL26-33 AND LBL37-43 STA 323 TO EDGE OF PANEL.  FABRICATED REPLACEMENT FLOOR PANEL WITH REQUIRED STEPCUTS IAW EO B757-5320-9692-G.
